MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG INVENTRA 7 VR-T DX; ICD

BIOTRONIK SE & CO. KG INVENTRA 7 VR-T DX; ICD
Model Number 399437
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Device exhibited unexpected battery behavior.It was explanted and patient upgraded to crtd.No adverse patient events were reported.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were reviewed.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.Next, the icd was subjected to an electrical analysis, revealing that the device could not be interrogated.Therefore, the device was opened and the inner assembly was inspected.The visual inspection of the inner assembly showed no anomalies.The measurement of the battery voltage showed a depleted battery.The electronic module was attached to an external power supply to test the functionality of the module.Thereby, the electrical parameters, particularly the current consumption of the electronic module were found to be normal and as expected.There was no indication of a malfunction of the electronic module.The battery was sent to the manufacturer for further analysis.The manufacturing records of the battery were inspected, documenting that the battery parameters were within specification during the battery manufacturing.No anomalies were documented during the production process, associated with this battery.The battery was subjected to a visual inspection which did not reveal any signs of damage.In a next step, the battery was opened for destructive analysis.The inspection of the inner assembly identified lithium plating, which led to an elevated internal self-depletion and, as a result, to the clinical observation.Please note, this icd is affected by the field safety corrective action, bio-lqc, initiated in march 2021.

Brand Name
INVENTRA 7 VR-T DX
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key22125518
Report Number1028232-2025-02673
Device Sequence Number21043253
Product Code LWS
UDI-Device Identifier04035479136321
UDI-Public(01)04035479136321(17)180630
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model Number399437
Device Catalogue Number399437
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer06/04/2025
04/14/2026
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date06/04/2025
04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age69 YR
Patient SexFemale